# SDR UIEA200800310

- Difficulty date: September 18, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 430 S37r
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATION IN FUSELAGE SKIN, STA 430, STRINGER 37R NEAR THE GROUND POWER RECEPTACLE WAS STRUCK CAUSING DAMAGE CONSISTING OF A PUNCTURE MEASURING 3X6 INCHES.  INTERIM REPAIR ACCOMPLISHED IAW EO 4753B209.  (K)
